# SDR IXXA10SMN040S

- Difficulty date: March 9, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND AFT FUSELAGE INTERNAL SECTION RING ANGLE CRACKED AT STA FS 1690.000 LONGERON 30, LT LONGERON 36. REMOVED CRACKED RING ANGLE. FABRICATED SPLICES. PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM CHAPTER 53-2-5 FIGURE 8C-1 SHEET 2, SRM 51-3-0, SRM 51-1-21, SRM 51-1-8B, SRM 53-2-5, SRM 51-1-1 PAGES 1, 13, 17, AND SRM 51-3-1.
